# SDR SWAA2021081188866

- Difficulty date: June 28, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STAB STA. 120.30; 2ND VERTICAL STIFFENER IS CRACKED. ; / [01] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-5.; [02] REMOVED DAMAGE FROM 2ND VERTICAL STIFFENER; FLANGE AND WEB IAW SRM 55-10-09-2R-5; STEP 4.B.3.AND FIG. 204; [03] VERIFIED APPLICABILITY OF SRM AND REMOVAL OF DAMAGE PER SRM 55-10-09-2R-5; [04] HFEC INSPECTED TRIMMED EDGES OF CUTOUTS IN LOWER CHORD FLANGE; STIFFENER AND WEB PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] HFEC ROTARY INSPECTED ALL OPEN HOLES COMMON TO REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. FOUND CRACK IN ONE HOLE. GENERATED NON ROUTINE TTG8Q005R478. CAL ID IS000450 S/N N500D000M120071.07] REQUEST NTI TO VERIFY CRACK FREE ON LOWER FLANGE CUT OUT BELOW 2ND STIFFENER ON STAB RIB STA. 120.30 PAR SRM 55-10-09-2R-5 STEP 4-D; [08] PRIER TO STEP 1 L/H HORZ. STAB. RIB AT STA. 120.30 2ND VERTICAL STIFFENER OUT OF LIMITS PER SRM 55-10-09-1A-1 STEP 4-A; [10] ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID IS000450 N500D; [11] FABRICATED REPAIR PARTS 1 EA T-SECTION P/N 7075-T6 AMS-QQ-A-200/15 LOT # 1463116-1; 1 EA ANGLE P/N BAC1490 7075-T6 AMS-QQ-A-250/13 LOT # 1461745-1; 1 EA FILLER WITH 7075-T6 #0.050' LOT # 5087747-1 AND 2 EA SHIMS WITH 7075-T6 #0.012' LOT # 1086450 IAW SRM 55-10-09-2R-5 PAR 4.G. FIG 204 TABLE 201.;
